Author = Rana Khoeilar
An upper bound on triple Roman domination

Articles in Press, Accepted Manuscript, Available Online from 18 July 2022


M. Hajjari; Hossein Abdollahzadeh Ahangar; Rana Khoeilar; Zehui Shao; S.M. Sheikholeslami

The annihilator-inclusion Ideal graph of a commutative ring

Volume 6, Issue 2, December 2021, Pages 231-248


J. Amjadi; R. khoeilar; A. Alilou

A note on the first Zagreb index and coindex of graphs

Volume 6, Issue 1, June 2021, Pages 41-51


Igor Milovanović; Marjan Matejić; Emina Milovanović; Rana Khoeilar

Bounds on signed total double Roman domination

Volume 5, Issue 2, December 2020, Pages 191-206


L. Shahbazi; H. Abdollahzadeh Ahangar; R. Khoeilar; Seyed Mahmoud Sheikholeslami